MathSciNet Relay Station
MathSciNet bibliographic data
MR1178574 (94e:33033) 33D15 (33D45)
Swarttouw, René F. An addition theorem and some product formulas for the Hahn-Exton $q$-Bessel functions. Canad. J. Math. 44 (1992), no. 4, 867–879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement